MAUDE Adverse Event Report: ARTHREX, INC. SABRE, SJ 2.0MM X 7CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. SABRE, SJ 2.0MM X 7CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number SABRE, SJ 2.0MM X 7CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ankle arthroscopy with lateral ligament repair while debriding the soft tissue the tip of the shaver blade broke off.The fragments were retrieved by the surgeon using an artery clip.The surgeon reported that there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed, the tip of the inner shaft was found to be broken.Abrasion marks were observed on the inner shaft od.Additionally, the outer shaft was found to be bent.A likely cause of the event is prying/leveraging the device during use.

Brand Name
SABRE, SJ 2.0MM X 7CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12896885
Report Number1220246-2021-04019
Device Sequence Number5734749
Product Code GFA
UDI-Device Identifier00888867041271
UDI-Public00888867041271
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberSABRE, SJ 2.0MM X 7CM
Device Catalogue NumberAR-7200SR
Device Lot Number12605602
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown